# SDR ABXA2024021960037

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767232
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Part serial: 112T3101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, CORROSION WAS REMOVED FROM THE LEFT WING UPPER SKIN, PANEL NO. 1, UPPER SURFACE FROM AROUND THE FUEL PORT CUTOUT LOCATED AT APPROXIMATELY WS 785.2 AND BETWEEN STRINGERS U15-U16. ORIGINAL THICKNESS PER DRAWING 112T3101 SHEET 4 IS 0.431-INCH WHICH STEPS DOWN TO 0.251-INCH AT THE SKIN CUTOUT. THE MINIMUM REMAINING THICKNESS WITH THE BLEND AREA WAS FOUND TO BE 0.124-INCH. THERE ARE NO APPLICABLE REPAIRS FOR DAMAGE IN THIS AREA OF THE WING SKIN. POST RE-WORK OF THE BLENDED AREA TO PROVIDE A FLUSH AND PARALLEL SURFACE RESULTED IN A FINAL MINIMUM REMAINING THICKNESS OF 0.098-INCH.  ACCOMPLISHED DOUBLER REPAIR PER HAECO REO-G24774 REV IR AND ABX-REA-5725-65247-00. M287 & M289 ATTACHED AND FAA FORM 337
